MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAL
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart alarm.The customer¿s blood glucose level was 356 mg/dl at the time of the incident.Customer reported they were unable to clear the alarm.Customer able to complete insulin pump rewind.Customer stated unexpected restart alarm was reoccurred.Troubleshooting was performed.Customer was advised that the insulin pump needed to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify a21 alarm due to blank display.

Brand Name
530G INSULIN PUMP MMT-751RNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8904049
Report Number2032227-2019-47861
Device Sequence Number18895643
Product Code OZO
UDI-Device Identifier00643169507982
UDI-Public(01)00643169507982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAL
Device Catalogue NumberMMT-751RNAL
Device Lot NumberA3751RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer09/07/2019
Initial Report FDA Received Date08/17/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight61